MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE ADAPTIVE FLUIDICS BASIC PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE ADAPTIVE FLUIDICS BASIC PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5115-4
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number and product are not available; therefore, the dhr review cannot be performed.Although requested, the ¿lot number¿ was not provided, therefore the udi-pi is not available.
 
Event or Problem Description
It was reported by the user facility that a burn occurred during a cataract case.Possible causes may have been that the tubing was hooked up incorrectly.Surgeon complained of an unstable chamber, and lack of infusion during the sculpt mode of the case.Corneal burn was present, and the wound was sutured to close.The patient has recovered.
 
Additional Manufacturer Narrative
The root cause of this complaint could not be determined as the complaint unit was not available for analysis.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
STELLARIS ELITE ADAPTIVE FLUIDICS BASIC PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
saint louis, MO 63122
6362263220
MDR Report Key21434759
Report Number0001920664-2025-00008
Device Sequence Number20004523
Product Code HQC
UDI-Device Identifier10757770058874
UDI-Public(01)10757770058874
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberBL5115-4
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown